Alert archive / Alabama / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 170, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jun 11, 2012, 7:51 PM CDT for Blount County, Walker County, Alabama. It was in force for 39 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2012, 7:51 PM CDT (00:51 UTC)
- Expired
- Jun 11, 2012, 8:30 PM CDT
- In force
- 39 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Blount County, AL, Walker County, AL
The radar
The Birmingham radar (KBMX), 90 km from the middle of the area, began a volume at 00:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 7:55 PM CDT | TSTM WND DMG | 5 Ene Hanceville, AL | TREES DOWN ACROSS COUNTY ROAD 649. TIME ESTIMATED FROM RADAR. |
| Jun 11, 8:04 PM CDT | TSTM WND DMG | Hayden, AL | TREES DOWN ACROSS THE EASTERN PORTIONS OF THE COUNTY...MAINLY ALONG THE INTERSTATE 65 CORRIDOR NEAR HAYDEN AND WARRIOR. TIMES ESTIMATED FROM THE RADAR FROM 800PM TO 830PM. |
| Jun 11, 8:15 PM CDT | TSTM WND DMG | Oneonta, AL | TREES DOWN ACROSS THE CENTRAL AND SOUTH CENTRAL PORTIONS OF THE COUNTY. TIMES ESTIMATED FROM THE RADAR FROM 815PM TO 830PM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 11, 5:17 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 0.9 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2695 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 779 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 92 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
221
WUUS54 KBMX 120051
SVRBMX
ALC009-127-120130-
/O.NEW.KBMX.SV.W.0170.120612T0051Z-120612T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
751 PM CDT MON JUN 11 2012
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BLOUNT COUNTY IN ALABAMA...
EAST CENTRAL WALKER COUNTY IN ALABAMA...
* UNTIL 830 PM CDT
* AT 747 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
CULLMAN TO BANGOR TO ARKADELPHIA...AND MOVING SOUTHEAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
BLOUNTSVILLE...CLEVELAND...ONEONTA...BLOUNT SPRINGS...BANGOR...
HAYDEN...NECTAR AND COUNTY LINE.
WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME
DAMAGE...ESPECIALLY TO SMALLER STRUCTURES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3416 8635 3406 8632 3394 8637 3393 8632
3382 8643 3377 8665 3384 8676 3385 8688
3379 8698 3383 8710 3390 8702 3387 8699
3387 8693 3392 8692 3396 8680 3404 8671
3409 8671 3412 8661 3426 8650 3426 8645
TIME...MOT...LOC 0051Z 296DEG 31KT 3419 8675 3397 8678
3385 8692
$$
MA1 follow-up statement
237
WWUS54 KBMX 120102
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
802 PM CDT MON JUN 11 2012
ALC127-120112-
/O.CAN.KBMX.SV.W.0170.000000T0000Z-120612T0130Z/
WALKER AL-
802 PM CDT MON JUN 11 2012
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL WALKER COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3426 8645 3415 8635 3406 8632 3394 8637
3393 8633 3382 8643 3380 8658 3377 8665
3384 8676 3385 8688 3381 8695 3386 8697
3387 8693 3392 8692 3396 8679 3404 8671
3409 8670 3412 8661 3426 8650
TIME...MOT...LOC 0102Z 296DEG 31KT 3417 8657 3393 8668
3381 8682
$$
ALC009-120130-
/O.CON.KBMX.SV.W.0170.000000T0000Z-120612T0130Z/
BLOUNT AL-
802 PM CDT MON JUN 11 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR BLOUNT COUNTY
UNTIL 830 PM CDT...
AT 801 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 6 MILES NORTH OF BLOUNTSVILLE TO HAYDEN TO WARRIOR...MOVING
SOUTHEAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
BLOUNTSVILLE...CLEVELAND...ONEONTA...NECTAR...STRAWBERRY...COUNTY
LINE...LOCUST FORK...BROOKSVILLE...DALLAS AND FAIRVIEW.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3426 8645 3415 8635 3406 8632 3394 8637
3393 8633 3382 8643 3380 8658 3377 8665
3384 8676 3385 8688 3381 8695 3386 8697
3387 8693 3392 8692 3396 8679 3404 8671
3409 8670 3412 8661 3426 8650
TIME...MOT...LOC 0102Z 296DEG 31KT 3417 8657 3393 8668
3381 8682
$$
MAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 7:00 PM CDT, 51 minutes earlier.
Area forecast discussion, Jun 11, 7:00 PM CDT, 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 700 PM CDT MON JUN 11 2012 .UPDATE... AVIATION DISCUSSION. && .SHORT TERM...TONIGHT THROUGH THURSDAY. THE UPPER TROF WHICH HAS BROUGHT COPIOUS AMOUNTS OF RAINFALL TO PORTIONS OF SOUTH ALABAMA THE PAST FEW DAYS...HAS FINALLY SHIFTED FAR ENOUGH EAST TO PUSH THE DEEPER MOISTURE INTO GEORGIA. IN ITS WAKE...ONLY ISOLATED SHOWERS AND THUNDERSTORMS HAVE FORMED ACROSS CENTRAL ALABAMA THIS AFTERNOON AND DRIER AND WARMER AIR MOVES IN ALOFT. THE MAIN WEATHER PLAYER TONIGHT IS THE MCS CURRENTLY MOVING INTO WESTERN TENNESSEE. THIS LINE OF CONVECTION WILL CONTINUE TO TRACK SOUTHEAST AND REACH THE NORTHWEST TIP OF ALABAMA AROUND 5 PM. THE POSSIBILITY OF SEVERE STORMS HAS ALREADY BEEN ADDED TO THE HAZARDOUS WEATHER OUTLOOK FOR THE NORTHWEST PORTION OF CENTRAL ALABAMA. IF THIS LINE HOLDS TOGETHER AS IT APPROACHES THE I-20 CORRIDOR...RAIN CHANCES WILL NEED RAISED FOR AREAS ALONG I-20 AND AREAS SOUTHWARD. TUESDAY CONTINUES TO BE A RATHER CHALLENGING DAY TO FORECAST. THE MCS MOVING INTO ALABAMA THIS EVENING MAY HAVE A BIG IMPACT ON WEATHER ON TUESDAY. THE MODELS ARE SHOWING A WEAK COLD FRONT MOVING INTO NORTH ALABAMA ON LATE TUESDAY AFTERNOON...BUT NOT SURE THIS FEATURE WILL PROVIDE ENOUGH LIFT TO PRODUCE NUMEROUS SHOWERS AND THUNDERSTORMS. ANOTHER MCS COULD DEVELOP FARTHER SOUTH AND AFFECT THE WEST AND SOUTHWEST...BUT LOW LEVEL FLOW AHEAD OF THE COLD FRONT IS WESTERLY...WHICH IS NOT CONDUCIVE FOR AN UPSTREAM MCS. MOS GUIDANCE IS CARRYING 50-60 PERCENT POPS FOR TUESDAY...AND WILL FORECAST LIKELY RAIN CHANCES FOR ALL COUNTIES. THE COLD FRONT WILL CONTINUE TO SINK SOUTHWARD TUESDAY NIGHT AND WEDNESDAY AS MAIN SHORT WAVE TROF PUSHES OFF THE ATLANTIC COAST. THIS FRONT WILL MOVE TO NEAR THE I-85 CORRIDOR...AND SMALL RAIN CHANCES KEPT IN FOR THE EXTREME SOUTHERN COUNTIES. BY THURSDAY AN EASTERLY WAVE WILL MOVE INTO GEORGIA AND BRING DEEPER MOISTURE BACK INTO EAST ALABAMA...AND RAIN CHANCES WILL INCREASE SLIGHTLY ACROSS EAST ALABAMA. .LONG TERM...FRIDAY THROUGH MONDAY. BY FRIDAY A COOLER LOW LEVEL EASTERLY FLOW WILL ESTABLISH ITSELF ACROSS CENTRAL ALABAMA. THERE IS NOT MUCH FORCING FOR CONVECTION ON FRIDAY...BUT ENOUGH MOISTURE AVAILABLE FOR SMALL RAIN CHANCES. AN UPPER RIDGE TO THE NORTH OF ALABAMA WILL PUSH SOUTHWARD AS A SHORT WAVE TROF MOVES ACROSS THE GREAT LAKES REGION. THIS WILL PUSH DEEPER MOISTURE TO THE SOUTH AND WEST OF AREA ALONG WITH RISING UPPER HEIGHTS...AND BOTH THE GFS AND ECMWF SHOW VERY LITTLE IF ANY PRECIPITATION SATURDAY THROUGH MONDAY...AND REMOVED RAIN CHANCES FOR THESE DAYS. A CONTINUED LOW LEVEL EASTERLY FLOW SHOULD KEEP TEMPERATURES NEAR NORMAL. 58/ROSE && .AVIATION... 00Z TAF DISCUSSION. LINE OF SEVERE THUNDERSTORMS WILL MOVE THROUGH THE FORECAST AREA OVER THE NEXT SEVERAL HOURS. HAVE TIMED OUT PROGRESSION AT TCL...BHM...EET AND ANB. EXPECT AN HOUR OF SEVERE WIND GUSTS AND REDUCED VIS...FOLLOWED BY A COUPLE HOURS OF RAIN. AHEAD OF THE LINE...ISO TO SCT TS ARE POSSIBLE...AND MOST LIKELY TO AFFECT ANB AND BHM. THESE STORMS COULD BE STRONG WITH GUSTY WINDS. EXPECT THE LINE OF TS TO GRADUALLY WEAKEN THROUGH THE EVENING HOURS...AND NOT BE AS INTENSE WHEN AFFECTING MGM AND TOI. HAVE INCLUDED A PERIOD OF SHOWERS THERE...AS CONFIDENCE IN THUNDER IS TOO LOW AT THIS TIME. EXPECT FOG TO DEVELOP AS THIS SYSTEM QUICKLY PUSHES SOUTHWARD TONIGHT...WITH VIS BEGINNING TO DROP AFTER 06Z. HOW FAR VIS DROP WILL DEPEND ON WHETHER CIGS CLEAR AND HOW MUCH RAINFALL OCCURS. BOTH OF THOSE ARE LOOKING FAVORABLE AT THIS TIME FOR FOG AREAWIDE. HAVE INCLUDED 3-4SM AT NORTHERN TERMINALS AND 5SM AT MGM AND TOI. FOG WILL LIFT AFTER SUNRISE. AS A COLD FRONT CROSSES THE AREA TOMORROW...ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS ARE POSSIBLE. DEPENDING ON FRONTAL TIMING...TS COULD BE LESS LIKELY ACROSS NORTHERN TERMINALS. 14 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 68 86 66 89 64 / 40 60 20 10 10 ANNISTON 69 87 68 89 66 / 30 60 30 10 10 BIRMINGHAM 71 86 69 89 68 / 40 60 20 10 10 TUSCALOOSA 72 88 71 91 68 / 40 60 30 10 10 CALERA 69 86 70 90 68 / 30 60 30 20 10 AUBURN 68 89 70 89 69 / 30 60 30 30 10 MONTGOMERY 71 87 72 92 71 / 30 60 30 30 20 TROY 71 87 69 90 68 / 30 60 30 40 20 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 11, 7:31 PM CDT, 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 731 PM CDT MON JUN 11 2012 ALZ011>015-017>050-130000- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 731 PM CDT MON JUN 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TONIGHT. A LINE OF SEVERE THUNDERSTORMS WILL MOVE SOUTHEASTWARD ACROSS PORTIONS OF CENTRAL ALABAMA THIS EVENING. DAMAGING STRAIGHT LINE WINDS WILL BE POSSIBLE GENERALLY ALONG AND NORTHWEST OF A LINE FROM GADSDEN TO SYLACAUGA TO UNIONTOWN TO YORK. IN ADDITION...HEAVY RAINFALL COULD CAUSE ISOLATED FLASH FLOODING AS THE LINE PASSES. AHEAD OF THE MAIN LINE...ISOLATED SEVERE THUNDERSTORMS ARE ALSO POSSIBLE...AND POSE A RISK OF DAMAGING WINDS AND LARGE HAIL. A GRADUAL DECREASE IN STORM INTENSITY IS EXPECTED THROUGH THE EVENING HOURS...WITH STORMS WEAKENING BY 10PM. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NECESSARY THIS EVENING FOR LOCATIONS NOTED ABOVE.
In the hours before
Local storm report, Jun 11, 6:45 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
645 PM CDT MON JUN 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM FLASH FLOOD SULLIGENT 33.89N 88.13W
06/11/2012 LAMAR AL EMERGENCY MNGR
FLASH FLOODING IN SULLIGENT ON HIGHWAYS 278 AND 117.
&&Local storm report, Jun 11, 6:55 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
655 PM CDT MON JUN 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0632 PM TSTM WND DMG HALEYVILLE 34.24N 87.62W
06/11/2012 WINSTON AL EMERGENCY MNGR
TREE DOWN ON HOME ON 4TH AVENUE. MULTIPLE TREES AND POWER
LINES DOWN ACROSS THE CITY.
0634 PM TSTM WND DMG 4 NW FAYETTE 33.73N 87.88W
06/11/2012 FAYETTE AL BROADCAST MEDIA
TREES AND POWER LINES DOWN ALONG HIGHWAY 107. POWER OUT
IN FAYETTE.
&&Special weather statement, Jun 11, 6:56 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
656 PM CDT MON JUN 11 2012
ALZ025-027-120045-
SHELBY AL-TALLADEGA AL-
656 PM CDT MON JUN 11 2012
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL TALLADEGA AND EASTERN
SHELBY COUNTIES UNTIL 745 PM CDT...
AT 651 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR HARPERSVILLE...OR 8 MILES NORTH OF WILSONVILLE...
MOVING SOUTH AT 5 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
WILSONVILLE...
CHILDERSBURG...
HARPERSVILLE...
GASTON STEAM PLANT...
BEESWAX AT LAY LAKE...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3340 8638 3342 8634 3320 8621 3312 8652
3341 8660 3346 8638
TIME...MOT...LOC 2357Z 341DEG 6KT 3335 8647
MALocal storm report, Jun 11, 7:03 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
703 PM CDT MON JUN 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0632 PM TSTM WND DMG HALEYVILLE 34.24N 87.62W
06/11/2012 WINSTON AL EMERGENCY MNGR
TREES BLOCKING HIGHWAY 195 JUST SOUTH OF HIGHWAY 13.
&&Local storm report, Jun 11, 7:04 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
704 PM CDT MON JUN 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0603 PM TSTM WND DMG SULLIGENT 33.89N 88.13W
06/11/2012 LAMAR AL EMERGENCY MNGR
NUMEROUS TREES DOWN FROM SULLIGENT TO DETROIT.
0615 PM TSTM WND DMG HAMILTON 34.14N 87.98W
06/11/2012 MARION AL 911 CALL CENTER
NUMEROUS TREES DOWN IN HAMILTON.
0632 PM TSTM WND DMG HALEYVILLE 34.24N 87.62W
06/11/2012 WINSTON AL EMERGENCY MNGR
TREE DOWN ON HOME ON 4TH AVENUE. MULTIPLE TREES AND POWER
LINES DOWN ACROSS THE CITY.
0632 PM TSTM WND DMG HALEYVILLE 34.24N 87.62W
06/11/2012 WINSTON AL EMERGENCY MNGR
TREES BLOCKING HIGHWAY 195 JUST SOUTH OF HIGHWAY 13.
0634 PM TSTM WND DMG 4 NW FAYETTE 33.73N 87.88W
06/11/2012 FAYETTE AL BROADCAST MEDIA
TREES AND POWER LINES DOWN ALONG HIGHWAY 107. POWER OUT
IN FAYETTE.
0635 PM FLASH FLOOD SULLIGENT 33.89N 88.13W
06/11/2012 LAMAR AL EMERGENCY MNGR
FLASH FLOODING IN SULLIGENT ON HIGHWAYS 278 AND 117.
&&Local storm report, Jun 11, 7:09 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
709 PM CDT MON JUN 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND GST HAMILTON 34.14N 87.98W
06/11/2012 M61 MPH MARION AL BROADCAST MEDIA
MEASURED WIND GUST AT HAMILTON HIGH SCHOOL.
&&The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 7:17 PM CDT | Severe Thunderstorm Warning | BMX | Shelby, Talladega | 43 min |
| Jun 11, 7:26 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Walker | 64 min |
| Jun 11, 7:30 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Hale, Pickens, Sumter, Tuscaloosa | 45 min |
| Jun 11, 7:56 PM CDT | Special Weather Statement | BMX | Shelby | 49 min |
| Jun 11, 7:59 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Hale, Jefferson, Perry, Shelby and 1 more | 46 min |
| Jun 11, 8:03 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Hale, Sumter | 42 min |
| Jun 11, 8:06 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Jefferson, St. Clair, Shelby | 54 min |
| Jun 11, 8:18 PM CDT | Flash Flood Warning | BMX | Shelby, Talladega | 3 hr |
| Jun 11, 8:45 PM CDT | Special Weather Statement | BMX | Marengo | 45 min |
| Jun 11, 8:53 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Coosa, St. Clair, Shelby, Talladega | 52 min |
| Jun 11, 8:54 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Chilton, Coosa, Dallas, Perry | 51 min |
| Jun 11, 9:38 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Coosa, Elmore, Lowndes, Montgomery, Tallapoosa | 52 min |
| Jun 11, 10:13 PM CDT | Special Weather Statement | BMX | Bullock, Lee, Macon, Montgomery | 47 min |
| Jun 11, 10:54 PM CDT | Special Weather Statement | BMX | Barbour, Bullock, Lee, Pike, Russell | 66 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.